| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the mildly tortuous and severely calcified superficial femoral artery.A 5.0mmx220mmx150cm (4f) sterling balloon catheter was advanced for dilation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.